# SDR DALA13038840905

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 69,516 hours, 53,525 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF TAILCONE RELEASE SYSTEM, MX FOUND THAT THE UPPER RT SIDE CABLE BLOCK FOR THE TAILCONE LATCH WAS WORN BEYOND ALLOWABLE LIMITS. MX REPLACED THE UPPER SLIDING BLOCKS FOR THE RT SIDE ONLY.  THE TAILCONE WAS RIG CHECKED AFTER INSTALLATION AND FOUND OPS.
